MathSciNet Relay Station
MathSciNet bibliographic data
MR2585390 37A05 (28D05 37B05 37B10)
Ferenczi, Sebastien; Fisher, Albert M.; Talet, Marina Minimality and unique ergodicity for adic transformations. J. Anal. Math. 109 (2009), 1–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement